Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 78, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 1, 2012, 1:17 AM CDT for 6 counties in Oklahoma. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2012, 1:17 AM CDT (06:17 UTC)
- Expired
- May 1, 2012, 2:15 AM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 1:21 AM CDT | TSTM WND GST 65 | 2 Ene Broken Arrow, OK | |
| May 1, 1:21 AM CDT | TSTM WND GST 70 | 2 Ene Broken Arrow, OK | AT THE BLUE BELL PLANT. |
| May 1, 1:45 AM CDT | TSTM WND GST 58 | 3 Sse Inola, OK | |
| May 1, 1:53 AM CDT | TSTM WND DMG | Chouteau, OK | LARGE TREE LIMBS DOWN. SHINGLES DAMAGED ON NUMEROUS HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 7:30 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 30, 9:51 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
656
WUUS54 KTSA 010617
SVRTSA
OKC097-101-111-131-143-145-010715-
/O.NEW.KTSA.SV.W.0078.120501T0617Z-120501T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
117 AM CDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
MAYES COUNTY IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 215 AM CDT
* AT 115 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF PRYOR TO 20 MILES SOUTHWEST OF
BIXBY...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...BROKEN
ARROW...BIXBY...ONETA...STONEBLUFF...INOLA...PRYOR...COWETA...
PORTER...SPAVINAW STATE PARK...SPAVINAW...SALINA...LOCUST GROVE AND
CHOUTEAU.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 255 AND 260.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3636 9500 3588 9545 3572 9619 3640 9544
3641 9500
TIME...MOT...LOC 0617Z 240DEG 36KT 3638 9542 3577 9614
$$2 follow-up statements
869
WWUS54 KTSA 010644
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT TUE MAY 1 2012
OKC097-101-111-131-143-145-010715-
/O.CON.KTSA.SV.W.0078.000000T0000Z-120501T0715Z/
MAYES OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
144 AM CDT TUE MAY 1 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
WAGONER...SOUTHERN TULSA...SOUTHEASTERN ROGERS...NORTHERN OKMULGEE...
NORTHWESTERN MUSKOGEE AND MAYES COUNTIES...
AT 143 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPAVINAW STATE PARK TO 7 MILES SOUTHEAST OF
HECTORVILLE...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SNOWDALE
STATE PARK...SPAVINAW STATE PARK...SPAVINAW...SALINA...MAZIE...
REDBIRD...MURPHY...LOCUST GROVE AND PORTER.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 255 AND 261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3636 9500 3588 9545 3572 9619 3640 9544
3641 9500
TIME...MOT...LOC 0645Z 247DEG 41KT 3641 9507 3580 9579
$$758
WWUS54 KTSA 010701
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT TUE MAY 1 2012
OKC097-101-111-131-143-145-010715-
/O.CON.KTSA.SV.W.0078.000000T0000Z-120501T0715Z/
MAYES OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
201 AM CDT TUE MAY 1 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
WAGONER...SOUTHEASTERN TULSA...SOUTHEASTERN ROGERS...NORTHEASTERN
OKMULGEE...NORTHWESTERN MUSKOGEE AND SOUTHERN MAYES COUNTIES...
AT 157 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPAVINAW TO REDBIRD...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOCUST
GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3635 9500 3588 9545 3577 9598 3639 9528
3641 9500
TIME...MOT...LOC 0702Z 249DEG 41KT 3641 9497 3587 9553
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 11:40 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 30, 11:40 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT MON APR 30 2012
.DISCUSSION...
THE 06Z AVIATION DISCUSSION CAN BE FOUND BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS WILL PREVAIL OUTSIDE OF THUNDERSTORM ACTIVITY OVER
THE NEXT 6 OR SO HOURS. THE ONLY EXCEPTION IS AT KBVO WHERE MVFR
CIGS REMAIN ON THE NORTH SIDE OF AN OUTFLOW BOUNDARY. STRONG
WINDS AND LOWER VSBYS INTO THE MVFR OR IFR RANGE CAN BE EXPECTED
WITH THE STRONGER STORMS. STORMS SHOULD BE GONE BY EARLY TUESDAY
MORNING...BUT LOW LVL MOISTURE RETURN WILL LEAD TO A PERIOD OF
MVFR CIGS AT MOST OF THE TAF SITES. CONDITIONS WILL TREND TOWARD
VFR BY MIDDAY...AND WILL REMAIN THERE FOR THE REMAINDER OF THE
PERIOD. STRONG SOUTH WINDS WILL GUST AOA 25 KTS AT THE NE OK AND
NW AR SITES ON TUESDAY.
LACY
&&
.PREV DISCUSSION... /ISSUED 950 PM CDT MON APR 30 2012/
..UPDATE...
DISCUSSION...
STRONG CONVECTION CONTINUES ALONG AND NEAR THE OKLAHOMA/KANSAS
BORDER THIS EVENING...MAINLY OVER NORTHERN NOWATA AND CRAIG
COUNTIES. ADDITIONAL STRONG CONVECTION RESIDED OVER NORTH CENTRAL
AND SOUTHWEST OKLAHOMA MOVING EASTWARD. THIS ACTIVITY WILL
CONTINUE TO DEVELOP AND PUSH EASTWARD INTO THE REGION THROUGH THE
EVENING AND INTO THE OVERNIGHT HOURS AS INSTABILITY REMAINS
FAVORABLE. LARGE HAIL...DAMAGING WINDS WITH ALSO A TORNADO THREAT
CONTINUES WITH THESE STRONG TO SEVERE STORMS. A TORNADO WATCH
REMAINS IN EFFECT FOR MOST OF NORTHEAST OKLAHOMA AND ALSO FAR
NORTHWEST ARKANSAS UNTIL 07 UTC. EVENING UPDATE WILL BE TO UP POPS
ALONG THE KANSAS BORDER FOR OVERNIGHT AND TWEAKED SKY/TEMP GRIDS
AS WELL. THE REST OF THE FORECAST LOOK TO BE GOOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 65 85 68 / MMM 80 30 10
FSM 79 66 85 67 / MMM 40 20 10
MLC 80 67 85 68 / MMM 40 20 10
BVO 80 64 83 66 / MMM 80 40 10
FYV 76 64 82 65 / MMM 50 30 10
BYV 78 64 82 64 / MMM 50 30 10
MKO 80 66 84 67 / MMM 80 30 10
MIO 78 64 83 66 / MMM 80 40 10
F10 81 66 84 67 / MMM 80 30 10
HHW 81 67 85 68 / MMM 40 20 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059.
AR...NONE.
&&
AVIATION...30Hazardous weather outlook, Apr 30, 8:16 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 816 PM CDT MON APR 30 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 808 PM CDT MON APR 30 2012 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF NORTHEAST OKLAHOMA THIS EVENING...WHILE A THUNDERSTORM COMPLEX DEVELOPS PUSHING EASTWARD OVER WESTERN OKLAHOMA AND SOUTHERN KANSAS. THESE THUNDERSTORMS...SOME OF WHICH COULD BECOME SEVERE...WILL CONTINUE TO DEVELOP AND SPREAD ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT. FAVORABLE INSTABILITY ACROSS THE REGION WILL SUPPORT LARGE HAIL AND DAMAGING WINDS ALONG WITH A TORNADO THREAT TONIGHT. A FLASH FLOOD POTENTIAL WILL ALSO CONTINUE FOR FOR LOCATIONS NEAR THE OKLAHOMA AND KANSAS BORDERS AS HEAVY RAINS ARE PROBABLE ACROSS AREAS THAT RECEIVED FLOODING RAINS LAST NIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE SIGNIFICANTLY BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN OVER THE AREA FOR SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS WILL BECOME STRONG TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH LIKELY. VERY WARM AND HUMID WEATHER WILL PREVAIL THROUGH THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 30, 9:38 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 8 WSW NOWATA 36.66N 95.77W
04/30/2012 NOWATA OK EMERGENCY MNGR
HOME DAMAGE NEAR THE INTERSECTION OF 4060 RD AND 2400 RD
SW OF NOWATA. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED BY
RADAR.
&&
AEJSpecial weather statement, Apr 30, 11:42 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT MON APR 30 2012
OKZ060-064-065-010530-
CREEK OK-OKFUSKEE OK-TULSA OK-
1142 PM CDT MON APR 30 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK AND WESTERN TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 1142 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF OILTON TO 11 MILES WEST OF MILFAY TO
20 MILES WEST OF PADEN...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...CASTLE...
PADEN...BOLEY...MASON...WELTY...SAND SPRINGS...BRISTOW...MILFAY...
SLICK...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY...
MANNFORD...KELLYVILLE...SAPULPA AND KEYSTONE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3615 9663 3616 9607 3585 9615 3585 9619
3575 9619 3548 9632 3544 9644 3545 9645
3545 9648 3542 9650 3545 9655 3541 9654
3539 9662
TIME...MOT...LOC 0442Z 271DEG 33KT 3606 9664 3580 9670
3559 9686Local storm report, May 1, 12:20 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND GST WYNONA 36.55N 96.33W
05/01/2012 M70 MPH OSAGE OK MESONET
OKLAHOMA MESONET.
&&
AEJLocal storm report, May 1, 12:22 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1222 AM CDT TUE MAY 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG 6 W NOWATA 36.70N 95.75W
04/30/2012 NOWATA OK TRAINED SPOTTER
8 INCH TREE LIMB DOWN.
0748 PM HAIL 6 W NOWATA 36.70N 95.75W
04/30/2012 E1.25 INCH NOWATA OK TRAINED SPOTTER
BETWEEN QUARTER AND GOLF BALL SIZE HAIL.
0755 PM TSTM WND DMG 8 WSW NOWATA 36.66N 95.77W
04/30/2012 NOWATA OK EMERGENCY MNGR
HOME DAMAGE NEAR THE INTERSECTION OF 4060 RD AND 2400 RD
SW OF NOWATA. POSSIBLE TORNADO DAMAGE. TIME ESTIMATED BY
RADAR.
0810 PM TORNADO 4 W NOWATA 36.70N 95.71W
04/30/2012 NOWATA OK AMATEUR RADIO
SPOTTER REPORTED A BRIEF TORNADO TOUCHDOWN.
0815 PM TORNADO 5 W NOWATA 36.70N 95.73W
04/30/2012 NOWATA OK TRAINED SPOTTER
W410 RD AND N24 RD. SEVERAL BRIEF TOUCHDOWNS.
0825 PM TORNADO 4 NW NOWATA 36.74N 95.69W
04/30/2012 NOWATA OK AMATEUR RADIO
SPOTTER REPORTED A SMALL TORNADO TOUCHDOWN...WITH A FEW
POWER FLASHES
1210 AM TSTM WND GST WYNONA 36.55N 96.33W
05/01/2012 M70.00 MPH OSAGE OK MESONET
OKLAHOMA MESONET.
&&
AEJSpecial weather statement, May 1, 12:26 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1226 AM CDT TUE MAY 1 2012
OKZ054-060-061-064-066-067-070-010615-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER
OK-
1226 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...NORTHERN OKMULGEE...SOUTHEASTERN OSAGE...
SOUTHWESTERN ROGERS...TULSA AND WESTERN WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 1226 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SAND SPRINGS TO SLICK...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LIBERTY...GRAY...PRESTON...BEGGS...BALD HILL...HECTORVILLE...SAND
SPRINGS...LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...
STONEBLUFF...COWETA...ONETA...SLICK...MOUNDS...KIEFER...KELLYVILLE
AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3616 9554 3566 9576 3573 9637 3623 9620
TIME...MOT...LOC 0526Z 260DEG 37KT 3615 9610 3577 9627Special weather statement, May 1, 12:56 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1256 AM CDT TUE MAY 1 2012
OKZ064>066-010645-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1256 AM CDT TUE MAY 1 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CREEK AND WESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 1256 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF PADEN...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...CLEARVIEW...PHAROAH...
CASTLE...PADEN...BOLEY...MASON...OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3571 9663 3570 9610 3537 9609 3538 9645
3545 9645 3545 9648 3543 9649 3545 9655
3543 9655 3540 9653 3538 9654 3540 9658
3539 9660 3540 9663
TIME...MOT...LOC 0556Z 267DEG 33KT 3554 9656The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:03 PM CDT | Special Weather Statement | TSA | Nowata | 27 min |
| Apr 30, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 52 min |
| Apr 30, 7:18 PM CDT | Special Weather Statement | TSA | Muskogee | 42 min |
| Apr 30, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 66 min |
| Apr 30, 8:02 PM CDT | Tornado Warning | TSA | Nowata | 43 min |
| Apr 30, 8:21 PM CDT | Tornado Warning | TSA | Nowata | 39 min |
| Apr 30, 8:37 PM CDT | Tornado Warning | TSA | Nowata | 23 min |
| Apr 30, 8:53 PM CDT | Tornado Warning | TSA | Craig, Nowata | 37 min |
| Apr 30, 8:58 PM CDT | Flash Flood Warning | TSA | Craig, Nowata | 3 hr |
| Apr 30, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 44 min |
| Apr 30, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 67 min |
| Apr 30, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 15 min |
| Apr 30, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 62 min |
| Apr 30, 9:58 PM CDT | Tornado Warning | TSA | Craig | 32 min |
| Apr 30, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 62 min |
| Apr 30, 10:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 71 min |
| Apr 30, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 60 min |
| Apr 30, 11:03 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 42 min |
| Apr 30, 11:11 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Apr 30, 11:23 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 37 min |
| Apr 30, 11:42 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Apr 30, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 63 min |
| Apr 30, 11:51 PM CDT | Flash Flood Warning | TSA | Craig, Nowata | 3 hr |
| Apr 30, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 32 min |
| May 1, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 56 min |
| May 1, 12:26 AM CDT | Special Weather Statement | TSA | Tulsa | 49 min |
| May 1, 12:47 AM CDT | Tornado Warning | TSA | Nowata | 9 min |
| May 1, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 56 min |
| May 1, 12:56 AM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 1, 12:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 76 min |
| May 1, 1:38 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 37 min |
| May 1, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 53 min |
| May 1, 1:53 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Ottawa, Rogers | 5 hr |
| May 1, 2:10 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 50 min |
| May 1, 2:21 AM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| May 1, 2:30 AM CDT | Special Weather Statement | TSA | Creek, Tulsa, Wagoner | 45 min |
| May 1, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 27 min |
| May 1, 2:56 AM CDT | Special Weather Statement | TSA | Adair | 49 min |
| May 1, 3:02 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 43 min |
| May 1, 3:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 47 min |
| May 1, 3:30 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 45 min |
| May 1, 6:35 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Ottawa | 10 hr |
| May 1, 8:33 AM CDT | River Flood Warning | TSA | Ottawa | 25 hr |
| May 1, 4:28 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.